# SDR IPXA3B79994

- Difficulty date: August 11, 2013
- Submitted: August 26, 2013
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 92,346 hours, 15,824 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: 65B0946438
- Part serial: NSN
- Condition: Cracked
- Location: Bs 860
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION C, M/D RT SIDE BS 860, S9 - 10R DOUBLER FOUND CRACKED.   DOUBLER REPLACED & INSTALLED IAW SRM 51-10-02 AND 51-40-02 REV 67.
